# SDR AC2A202502289201

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 8,914 hours, 9,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9220002201043
- Condition: Corroded
- Location: Zone 100
- Part time: 8,914 hours, 9,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF THE L/H SPONSON UPPER CENTRAL ATTACHMENT POINT (FS 361) WE HAD EVIDENCE OF LOOSE HARDWARE. UPON REMOVAL OF HARDWARE, WE FOUND THE BOLTS CORRODED AND CORROSION WITHIN THE BUSHING OF THE HOLE. THERE IS NO EVIDENCE OF FRETTING OR MUD WHERE THE SPONSON ATTACHES TO THE AIRFRAME WITH THE SPONSON INSTALLED.  UPON REMOVAL OF SPONSON CORROSION WAS FOUND ON THE MOUNTING PAD REQUIRING REPAIR BEYOND SRM LIMITATIONS.
